On probabilism and induction

Topoi 10 (2):227-229 (1991)
R. C. Jeffrey has proposed probabilism as a solution to Hume's problem of justifying induction. This paper shows that the assumptions of his Estimation Theorem, used to justify induction, can be weakened to provide a more satisfactory interpretation. It is also questioned whether the use of probabilism adds significantly to our understanding (or even Hume's understanding) of the problem of induction.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF00141342
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 15,974
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

28 ( #109,690 of 1,725,806 )

Recent downloads (6 months)

4 ( #166,958 of 1,725,806 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.